# SDR SWAA2018052222158

- Difficulty date: May 6, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 39,862 hours, 19,003 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1304
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LEADING EDGE PANEL 331B, LEADING EDGE STA 105.26 RIB CHORD CRACKED ON UPPER SIDE.  R&R CHORD IAW SRM & DWG.
